# SDR DALA2025022401429

- Difficulty date: February 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 73,009 hours, 24,122 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Fod
- Location: Arming
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR ARMMING MECHANISM DOES NOT SEEM TO WORK. UNABLE TO SET SLIDE ARMED LIGHT. CORRECTIVE ACTION: REMOVED DEBRI OPS CK GOOD IAW B757 AMM 52-11. (6876250)
